# SDR IPXA2016081106927

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,749 hours, 12,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Damaged
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S LIFE VEST WILL NOT STAY STOWED. CLEANED AND SECURED ATTACHMENT HOOK AND LOOP IAW SOPM 20-30-03 AND 20-50-12.
